# SDR REXA97059

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N319PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 691
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 31033101
- Condition: Overtemped
- Location: Right
- Stage of operation: TO
- Nature of condition: M, J
- Precautionary procedure: C, D

## Discrepancy

RIGHT ENGINE OVERTEMPED ON TAKEOFF.  REPLACED RT ENGINE.  (M)
